CSpace
Uniform convergence and preconditioning methods for projection nonconforming and mixed methods for nonselfadjoint and indefinite problems
Chen, JR; Li, LK
2000
Source PublicationCOMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING
ISSN0045-7825
Volume185Issue:1Pages:75-89
AbstractThe purpose of this payer is to prove the existence, uniqueness and uniform convergence of the solutions of so-called projection nonconforming and mixed element methods and the equivalence between projection nonconforming element method and mixed element method with nonquasi-uniform partition for nonselfadjoint and indefinite second order elliptic problems under minimal regularity assumption. Meanwhile, the optimal error estimate of the solution of mixed element method is obtained under H-2 smoothness hypothesis for nonselfadjoint and indefinite elliptic problems without H-2 regularity. Finally, the discrete compactness result for nonconforming clement space with nonquasi-uniform partition is proven, and some preconditioning methods for projection nonconforming rind mixed clement methods with nonquasi-uniform partition are given. It is proven that the H-1-condition number of preconditioned operator is uniformly bounded and its singular values duster in a relatively small finite interval. (C) 2000 Elsevier Science S.A. All rights reserved.
Keyworduniform convergence preconditioning nonconforming element mixed clement indefinite problems
Language英语
WOS Research AreaEngineering ; Mathematics ; Mechanics
WOS SubjectEngineering, Multidisciplinary ; Mathematics, Interdisciplinary Applications ; Mechanics
WOS IDWOS:000086809800004
PublisherELSEVIER SCIENCE SA
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15054
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Inst Computat Math & Sci Engn Comp, Beijing 100080, Peoples R China
2.Nanjing Normal Univ, Dept Math, Nanjing 210097, Peoples R China
3.Fudan Univ, Dept Math, Shanghai 200433, Peoples R China
4.Fudan Univ, Lab Math Nonlinear Sci, Shanghai 200433, Peoples R China
Recommended Citation
GB/T 7714
Chen, JR,Li, LK. Uniform convergence and preconditioning methods for projection nonconforming and mixed methods for nonselfadjoint and indefinite problems[J]. COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING,2000,185(1):75-89.
APA Chen, JR,&Li, LK.(2000).Uniform convergence and preconditioning methods for projection nonconforming and mixed methods for nonselfadjoint and indefinite problems.COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING,185(1),75-89.
MLA Chen, JR,et al."Uniform convergence and preconditioning methods for projection nonconforming and mixed methods for nonselfadjoint and indefinite problems".COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING 185.1(2000):75-89.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, JR]'s Articles
[Li, LK]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, JR]'s Articles
[Li, LK]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, JR]'s Articles
[Li, LK]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.